# SDR CALA2025042804271

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N12006
- Make and model: Boeing 787-10
- Aircraft serial: 60140
- Aircraft time: 25,603 hours, 3,529 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE LIGHTNING STRIKE DAMAGE FOUND AT APROX. BTW STA 609+120, APROX. BTW S-35R & S-34R.  ACCOMPLISHED DVI PER STEP 6. A) PER A.V.O. 14441, REV A.  FOUND TWO FASTENER HOLES AT STA 609+120 BY S-34-R TO HAVE FRAYED COMPOSITE MATERIAL AT THE COUNTERSINK AREA OF REMOVED FASTENER. SEE ATTACHED PICTURE. ACP. GUIDED A-SCAN INSPECTION IAW AVO14441 REV. A STEP 6 B 5 C) & 787NTM PART 4 51-00-06.  FOUND THINNEST MATERIAL AT 0.015", ADJACENT TO FASTENER AT GRID POINT I-6  INSPECTED IML AROUND DAMAGED FASTENERS, NO OTHER DAMAGE NOTED. CLEANED, REMOVED FINISH AT DAMAGE AREA, REMOVED DAMAGED FASTENERS AND ANY VISIBLE DAMAGE TO PLIES AT FASTENER LOCATION REF. AVO14441 REV. A STEPS A. 3. THROUGH A. 6. REMOVED ADDITIONAL DAMAGE (IDENTIFIED BY INSTRUMENTED NDT METHODS) AND ACCOMPLISHED TAP TEST REF. AVO 14441 REV. B STEP A. 6., NO OTHER DAMAGE OR DELAM NOTED. ACP UPDATED REMAP, A-SCAN IAW AVO14441 REV. B STEP 6 E) 4 II), & III) & 787 NTM PART 4 51-00-06.  ACCOMPLISHED A-SCAN OF AREA FOR THICKNESS AND TO PROVIDE GRID PER AVO 14503 PAGE 3 ITEM B 2. 787 NDT MM PART 4 51-00-06.  ACP C-SCAN FROM OML AT BS 609+120 OF DAMAGED AREA.  IDENTIFIED CLEAN (NO DEFECT)BOUNDRY OUTSIDE OF AREA OF DISCONTINUITY. AREAS OUTSIDE OF CURRENVERFIED ALL REPAIR STEPS OF AVO14503 REV D ARE DOCUMENTED.
